# SDR SWIA202054420

- Difficulty date: October 28, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS SEVERAL AREAS OF CORROSION AROUND SCREW HOLES.  C-CHECK RO 11/24/2020.  REPAIRED CARGO DOOR SILL, IAW BOMBARDIER REO AND SKY CARD NO WEIGHT CHANGE WAS REQUIRED, M337 FORM HAS BEEN SUBMITTED.  REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
